# SDR DL757060588

- Difficulty date: July 15, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 60,957 hours, 28,967 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT 1900 FT CENTER AUTOPILOT DISCONNECTED.  RE-ENGAGED AUTOPILOT IN APPROACH MODE AFTER THREE SECONDS.  A/P WARNINGS AND AFT AND FWD CARGO FIRE WARNINGS CAME ON FOR ABOUT TWO SECONDS.  PERFORMED TEST 30 FLIGHT FAULT REVIEW, NO FAULTS LOGGED.  PERFORMED TEST 40 PASSED ALL 3 FCCS PASSED NO HISTORY, OPS CHECKS GOOD.
